# SDR DALA2022041102516

- Difficulty date: April 8, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 48,625 hours, 24,781 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3171 - DOOR STOP #7 FR 16 LH SIDE (#1 FASTENER HOLE, UPPER I/B) HAS CRACK LINE INDICATIONS AT THE 5 & 6 OCLOCK POSTIONS IN THE INTERCOASTAL. CORRECTIVE ACTION: WORK ACCOMPLISHED PER ER/A 597533. (2188510)
